# SDR ABXA080198

- Difficulty date: June 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 50,215 hours, 39,260 cycles
- Engine: Ge CF680A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1305M68P03
- Part serial: EMDA1360
- Condition: Defective
- Location: Lt Engine
- Part time: 150 hours, 41 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLOSE TO V1 SPEED, LT EEC LIGHT, THEN LT ENG OVERTEMP LIGHT.  ENG WENT TO 974, WHEN THRUST LEVEL RETARDED, LIGHT OUT.  REMOVED AND REPLACED LT ENG EEC IAW B767 MM 73-21-07-04.  EEC TEST GOOD, OPS CHECK GOOD ON GROUND RUN IAW 767 AMM 72-00-00-0.  (S)
